Original Paper

Nonlinear Differential Equations and Applications NoDEA

, Volume 11, Issue 3, pp 379-391

First online:

Multiplicity of critical points in presence of a linking: application to a superlinear boundary value problem

  • Dimitri MugnaiAffiliated withDipartimento di Matematica e Informatica, Universitá di Perugia Email author 

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


We consider a general nonlinear elliptic problem of the second order whose associated functional presents two linking structures and we prove the existence of three nontrivial solutions to the problem.

2000 Mathematics Subject Classification:

35J65 35J20 49J40.

Key words:

∇-condition linking superlinear and subcritical equations.